How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Rollins Your Own Question
Dr. C. Rollins
Dr. C. Rollins, Pharm. D.
Category: Pharmacy
Satisfied Customers: 758
Experience:  Knowledge in hormone replacement therapy, pediatrics, compounding, long term care, retail, hospice, etc.
74170494
Type Your Pharmacy Question Here...
Dr. C. Rollins is online now
A new question is answered every 9 seconds

I started taking Parnate today...20 mg...but drank a lot of

Customer Question

Customer: I started taking Parnate today...20 mg...but drank a lot of red wine tonight, not realizing it was on the list of things not to eat/drink. What should I do now? I have clonidine. Should I take that to counteract the effects of Parnate?
JA: Thanks. Can you give me any more details about your issue?
Customer: I've been depressed for years and was on prozac for 20 years Went off prozac five weeks ago to start the MAOI but I am also an alcoholic
JA: OK got it. Last thing — Pharmacists generally expect a deposit of about $18 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 1 year ago.
Category: Pharmacy
Expert:  Dr. C. Rollins replied 1 year ago.

Parnate and alcohol can cause increased blood pressure, however it is only if you do this chronically that you will have clinical issues over time. You will be fine just avoid alcohol in the future. Hopefully this fully answers your question. Once satisfied please rate my answer. Thanks.

Related Pharmacy Questions